MathSciNet Relay Station
MathSciNet bibliographic data
MR1618686 47A05
Han, Jin Kyu; Lee, Hong Youl; Lee, Woo Young Invertible completions of $2\times 2$ upper triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000), no. 1, 119–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement